Convergence of approximate solutions of a quasilinear partial differential equation

Cranny T.R. (1994) Convergence of approximate solutions of a quasilinear partial differential equation. Bulletin of the Australian Mathematical Society, 50 3: 425-433. doi:10.1017/S0004972700013538


Author Cranny T.R.
Title Convergence of approximate solutions of a quasilinear partial differential equation
Journal name Bulletin of the Australian Mathematical Society   Check publisher's open access policy
ISSN 1755-1633
Publication date 1994-01-01
Sub-type Article (original research)
DOI 10.1017/S0004972700013538
Volume 50
Issue 3
Start page 425
End page 433
Total pages 9
Subject 2600 Mathematics
Abstract This article is a sequel to a paper in which a quasilinear partial differential equation with nonlinear boundary condition was approximated using mollifiers, and the existence of solutions to the approximating problem shown under quite general conditions. In this paper we show that standard a priori Hölder estimates ensure the convergence of these solutions to a classical solution of the original problem. Some partial results giving such estimates for special cases are described.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 28 Jun 2016, 17:55:44 EST by System User